On the Optimal Segment Length for Parameter Estimates for Locally Stationary Time Series
Rainer Dahlhaus () and
Liudas Giraitis
Journal of Time Series Analysis, 1998, vol. 19, issue 6, 629-655
Abstract:
We discuss the behaviour of parameter estimates when stationary time series models are fitted locally to non‐stationary processes which have an evolutionary spectral representation. A particular example is the estimation for an autoregressive process with time‐varying coefficients by local Yule–Walker estimates. The bias and the mean squared error for the parameter estimates are calculated and the optimal length of the data segment is determined.
Date: 1998
References: Add references at CitEc
Citations: View citations in EconPapers (13)
Downloads: (external link)
https://doi.org/10.1111/1467-9892.00114
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:jtsera:v:19:y:1998:i:6:p:629-655
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782
Access Statistics for this article
Journal of Time Series Analysis is currently edited by M.B. Priestley
More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().